# SDR SWAA950789

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FRAME CHORD ANGLE CRACKED AT BELT FRAME AFT OF FWD ENTRY DOOR AT BS 348 FROM S14 TO 17L.  REPAIRED PER BOEING SRM.
